Մաթեմատիկայի և մեխանիկայի ֆակուլտետ
Faculty of Mathematics and Mechanics
Training of specialists-mathematicians started in the YSU in 1924, in the physical - mathematical subsection of Social Science Department which became Physical-mathematical Department in 1993.:
>
Hyperidentities and Related Concepts, II
2018 | Article
Armenian Journal of Mathematics, 2018, 4, 1-85 pp.
|
Tigran Dadalyan , Varsenik Nersesyan, Anahit Gogyan, Yuri Malakyan, Jeroen Beeckman, Kristiaan Neyts, Rafael Drampyan
Peculiarities of spatial soliton formation in azobenzene liquid crystal
2018 | Article
Proceedings of SPIE - The International Society for Optical Engineering, 2018, 10684, 1068424-1-9 pp.
On functional equations and distributive second order formulae with specialized quantifiers
2018 | Article
Algebra and Discrete Mathematics. 2018, 25(2), pp. 269-285
|
Об одном классе операторов L- Винера-Хопфа
2018 | Article
Известия НАН РА. Математика (Journal of Contemporary Mathematical Analysis (Armenian Academy of Sciences)), 2018, том 53, номер 3, стр. 21 -27
|
Об обучении доказательству методом исключения
2018 | Article
Science and education a new dimension. Philology. 2018, V66, issue162, 7-11 pp.
О целесообразности приминения современных методов обучения в вузах
2018 | Article
Вісник Черкаського університету. Серія педагогічні науки. 2018, 7, стр. 90-96
Barseghyan V. R. , Барсегян Т. В.
Задача оптимального управления для одной системы линейных нагруженных дифференциальных уравнений
2018 | Article
Вестник Тамбовского университета. Серия: Естественные и технические науки. 2018, Т. 23, № 121, стр. 200-209
Barseghyan V. R. , Barseghyan T. V.
Control problem for a system of linear loaded differential equations
2018 | Article
Journal of Physics: Conference Series. 2018, 991, 1-6 pp.
The control problem for stage-by-stage changing linear systems of loaded differential equations
2018 | Article
Automation and Remote Control. 2018, Volume 79, Issue 4, 594–603 pp.
Խաչատուր Խաչատրյան , С. М. Андриян, А. К. Кроян
“О разрешимости одного класса нелинейных интеграль- ных уравнений в p-адической теории струн”
2018 | Article
Уфимск. матем. журн., 10:4 (2018), 12–23; S. M. An- driyan, A. K. Kroyan, Kh. A. Khachatryan, “On solvability of class of nonlinear integral equations in p-adic string theory”, Ufa Math. J., 10:4 (2018), 12–23.